Overconvergent Witt vectors

Davis C, Langer A, Zink T (2012)
Journal für die reine und angewandte Mathematik (Crelles Journal) 668: 1-34.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Davis, Christopher; Langer, Andreas; Zink, ThomasUniBi
Abstract / Bemerkung
Let A be a finitely generated algebra over a field K of characteristic p > 0. We introduce a subring W-dagger(A) subset of W(A), which we call the ring of overconvergent Witt vectors, and prove its basic properties. In a subsequent paper we use the results to define an overconvergent de Rham-Witt complex for smooth varieties over K whose hypercohomology is the rigid cohomology.
Erscheinungsjahr
2012
Zeitschriftentitel
Journal für die reine und angewandte Mathematik (Crelles Journal)
Band
668
Seite(n)
1-34
ISSN
0075-4102
Page URI
https://pub.uni-bielefeld.de/record/2523788

Zitieren

Davis C, Langer A, Zink T. Overconvergent Witt vectors. Journal für die reine und angewandte Mathematik (Crelles Journal). 2012;668:1-34.
Davis, C., Langer, A., & Zink, T. (2012). Overconvergent Witt vectors. Journal für die reine und angewandte Mathematik (Crelles Journal), 668, 1-34. doi:10.1515/CRELLE.2011.141
Davis, C., Langer, A., and Zink, T. (2012). Overconvergent Witt vectors. Journal für die reine und angewandte Mathematik (Crelles Journal) 668, 1-34.
Davis, C., Langer, A., & Zink, T., 2012. Overconvergent Witt vectors. Journal für die reine und angewandte Mathematik (Crelles Journal), 668, p 1-34.
C. Davis, A. Langer, and T. Zink, “Overconvergent Witt vectors”, Journal für die reine und angewandte Mathematik (Crelles Journal), vol. 668, 2012, pp. 1-34.
Davis, C., Langer, A., Zink, T.: Overconvergent Witt vectors. Journal für die reine und angewandte Mathematik (Crelles Journal). 668, 1-34 (2012).
Davis, Christopher, Langer, Andreas, and Zink, Thomas. “Overconvergent Witt vectors”. Journal für die reine und angewandte Mathematik (Crelles Journal) 668 (2012): 1-34.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar